# SDR J7SA2024070100405

- Difficulty date: June 8, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N331FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500032
- Aircraft time: 9,926 hours, 6,868 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4629001017
- Part serial: 0210
- Condition: Failed
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED GROUND SPOILER FAIL ON LANDING. REPLACED # 2 FCE IAW PH300 AMM 27-03-01.
